Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 8.

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. (2014) Convolution functions that are nowhere differentiable. Journal of mathematical analysis and applications, 413 (2). pp. 609-615. ISSN 0022-247X

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Equivalent norms in polynomial spaces and applications. Journal of Mathematical Analysis and Applications, 445 (2). pp. 1200-1220. ISSN 0022-247X

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2016) Injective mappings in R-R and lineability. Bulletin of the Belgian Mathematical Society - Simon Stevin, 23 (4). pp. 609-623. ISSN 1370-1444

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Núñez Alarcón, D. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. and Serrano Rodríguez, D.M. (2015) On the polynomial Hardy–Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

Campos, J.R. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2015) On the real polynomial Bohnenblust-Hille inequality. Llinear algebra and its applications, 465 . pp. 391-400. ISSN 0024-3795

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Polynomial Inequalities on the π/4-Circle Sector. Journal of Convex Analysis, 24 (3). ISSN 0944-6532

Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Murillo Arcila, M. and Seoane-Sepúlveda, Juan B. (2015) Sharp values for the constants in the polynomial Bohnenblust-Hille inequality. Linear and Multilinear Algebra . pp. 1-19. ISSN 1563-5139

Conejero, Jose A. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2014) When the identity theorem "seems" to fail. American Mathematical Monthly, 121 (1). pp. 60-68. ISSN 0002-9890

This list was generated on Sun Aug 25 12:00:28 2019 CEST.